OUR HAUNTED HOUSE w/ ZOMBIE DONALD TRUMP @ 3am! My Soup is BOMB! FGTEEV Halloween Gameplay Skit
Putting the Brakes on Your Bowels
Sign Up for OurCancer Care and PreventionNewsletter
Thanks for signing up!You might also like these other newsletters:
How can I control the diarrhea associated with 5-FU (5-fluorouracil)?
Diarrhea is one of the most troublesome side effects of 5-FU therapy. If it is very, very severe, your doctor may want to consider lowering the dose or discontinuing the drug. For persons with the severest diarrhea, a low level of one of the body’s enzymes normally responsible for breaking down the drug can be the cause. A lower dose might need to be used. On the other hand, if your diarrhea is of the typical variety (a few loose stools daily during the course of treatment), your doctor can prescribe drugs (Imodium [loperamide HCL], for example) that can help slow down the bowels. These drugs work very well and can improve your symptoms significantly.
Learn more in the Everyday Health Colon Cancer Center.
Video: Exploding Guts Prank!
Southern States Are Getting Hit the Hardest By the Flu This Year
12 Gifts Guys Actually Want for Valentine’s Day
Theres a Good Chance Your Doctor Is Treating You While Sick...and Contagious
11 Cold Medicines That Will Make You Feel Less Miserable
How to Have a Relaxing Evening
How to Respond when Your Preschooler Calls You Names
How Can I Lose More Weight
The 4 Best Dog Pedometers to Buy in 2019 to Track Your Pets Activity
Cursed Car: James Deans Missing Porsche May Have Been Found
60 Auburn Hair Colors to Emphasize Your Individuality
Is Iceberg Lettuce the New Superfood